# SDR DALA2025092607006

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STATIC DISCHARGER PLATE-BONDING FLAP TRACK FAIRING 532CB ON LT WING.   COMPLIED WITH ER/A 622998-14TR. (1217688).
